# SDR 2000UALA00532

- Difficulty date: September 6, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 22,486 hours, 4,600 cycles
- Engine: Pwa PW4077
- Engine time: 11,661 hours, 1,886 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 416 hours, 88 cycles
- Component: Engine, Pwa, PW4077D
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PER CREW, RT ENG NOT PRODUCING COMMANDED THRUST.  EPR N1 CAUTION.  MOMENTARY RPM LOSS.  *S/D*  DURING DESCENT THRU 19,000 FT, THROTTLES WERE ADVANCED, RT ENG ACCELERATED SLOWER THAN THE LEFT TAKING SLIGHTLY MORE THAN 15 SEC TO RESPOND, EICAS ANNUNCIATED ENG THRUST RT ENG ACCELERATIONS WERE NORM FOR THE REMAINDER OF THE FLT AND THE ENG PASSED AN ACCEL-DECEL GROUND RUNUP TEST AFTER LANDING.  THIS TYPE OF DELAYED ACCELERATION AT ALTITUDES ABOVE 16,000 FT HAS BEEN ATTRIBUTED TO BODIE RESET AND OVERSHOOT PREVENTION LOGIC IN THE ELECTRONIC ENG CONTROL (EEC), WHICH WAS SOFTWARE VERSION SCN-8C.  EEC SOFTWARE SCN-9, WHICH INCLUDES BODIE LOGIC IMPROVEMENTS, WAS SUBSEQUENTLY RETROFITTED ON THIS ENG.
